X
Search Filters
Format Format
Subjects Subjects
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annual Review of Chaos Theory, Bifurcations and Dynamical Systems, ISSN 2253-0371, 02/2012, Volume 1, Issue 1, pp. 50 - 60
In this paper we introduce a new piecewise smooth mapping of the plane as a unified discrete-time chaotic system that contains the original H´enon and Lozi... 
robust homoclinic chaos | A unified piecewise smooth map | transition H´enon-like and Lozi-like chaotic attractors
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.